# SDR IPXA2017092722086

- Difficulty date: September 26, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 82,658 hours, 13,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Wrong Part
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PTT LIGHT INOPERATIVE.  TROUBELSHOT IAW FIM 25-61-01, FIG 103.  REPLACED THE LAMP IN THE PUSH BUTTON SWITCH WITH CORRECT BULBS, OPS CHECKED OK.
